Hi there my blog readers,
I’ve just realised that many of you stumbled upon my blog because you were doing a research on Uniaspirin and my blog mentioned the word “Uniaspirin”. My late mom was prescribed with uniaspirin but it was not the cause of her passing nor because of the radioiodine treatment that she had received to treat her thyroid problem. She suffered a stroke (cerebral infarction).
You have to understand that my mom had a history of high blood pressure since the birth of my youngest sibling and had been taking medications. She plants rice in paddy fields during her younger days, can’t sit still – always looking for things to do. She was also a person who liked to be in a gathering of her female friends drinking Tapai. Tapai is a traditional drink in our Dusun culture. It is made of fermented rice with ragi and taste sweet with a little alcohol. Other than these, my mom was a very active person. I guess prolonged use of high blood pressure medicines (about 27 years) and drinking Tapai had deteriorated her internal organs.
During the course of her treatment near to her passing, the doctor did informed me that she had cardiac calcification and he’d warned that my mom could suffer a stroke if any calcified debris gets into her bloodstream and flows to the brain. She also had liver cysts.
You know, I would have loved to see her live a little longer until all of her hair turned white but I guess God loves her more and she left the living at the age of 63.
So readers, it is good that you’re doing your research in the internet on what medication the doctors are giving you. Shows that you’re a caring person and a person who wants to be well informed. My advice is that; if you are unsure about something, get other doctors’ opinion. Be strong and try to do the best that you can.
May the grace of our God be with you. God bless. Amen.